The Co-Prime Probability of p-Groups / Norarida Abdul Rhani ...[et al.]

Abd Rhani, Norarida and Mohd Ali, Nor Muhainiah and Sarmin, Nor Haniza and Erfanian, Ahmad (2019) The Co-Prime Probability of p-Groups / Norarida Abdul Rhani ...[et al.]. Journal of Mathematics & Computing Science, 5 (1). pp. 53-56. ISSN 0128-0767

Official URL: http://jmcs.com.my/

Abstract

The commutativity degree of Gcanbe used to measure how close a group is to be abelian. This concept has been extended to the probability that two random integers are co-prime. Two integers s and tare said to be co-prime if their greatest common divisor is equal to one. This concept hasbeen further extended to the co-prime probability of G, where the probability of the order of a random pair of elements in the group are co-prime.In this paper, the co-prime probability for all p-groups, where pis prime number isdetermined

Metadata

Item Type: Article
Creators:
Creators
Email / ID Num.
Abd Rhani, Norarida
norarida@uitm.edu.my
Mohd Ali, Nor Muhainiah
normuhainiah@utm.my, nhs@utm.my
Sarmin, Nor Haniza
UNSPECIFIED
Erfanian, Ahmad
UNSPECIFIED
Subjects: Q Science > QA Mathematics > Mathematical statistics. Probabilities
Q Science > QA Mathematics > Probabilities
Divisions: Universiti Teknologi MARA, Kelantan > Machang Campus
Journal or Publication Title: Journal of Mathematics & Computing Science
UiTM Journal Collections: UiTM Journal > Journal of Mathematics and Computing Science (JMCS)
ISSN: 0128-0767
Volume: 5
Number: 1
Page Range: pp. 53-56
Keywords: Commutativity degree, Co-primeprobability,Finite group, p-Groups
Date: 2019
URI: https://ir.uitm.edu.my/id/eprint/29118
Edit Item
Edit Item

Download

[thumbnail of 29118.pdf] Text
29118.pdf

Download (82kB)

ID Number

29118

Indexing

|

Statistic

Statistic details